# SDR CA001218020

- Difficulty date: October 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airtrc AT401
- Aircraft time: 2,193 hours
- Engine: Pwa R1340AN1
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Angle
- Part number: 201751
- Condition: Cracked
- Location: Lt & Rt Wing
- Part time: 2,372 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN 90 DEGREES RADIUS OF UPPER ATTACH ANGLES. LOWER ATTACH ANGLES CRACKS FOUND ON FUSELAGE ATTACH POINT.
